# SDR HEEA968696

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151A
- Condition: Damaged
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT PREPARATION  FOUND THAT EXISTING PRIMER COAT WAS PEELING OFF STABILIZER AND THAT  PRIMER COAT WOULD NOT ADHERE TO EXISTING PRIMER COAT.  BLASTED ASSEMBLY TO REMOVE EXISTING PRIMER COAT.  FOUND THAT STABILIZER SKIN HAD SEVERAL SMALLDENTS IN AREA WHERE SKIN WAS SANDED ON WITH HEAVY GRIT PAPER AND A DEEP SCRATCH COMING FROM AN INSERT FOR R/H LOWER SUPPORT PLATE.
